# SDR 08FDEA03429

- Difficulty date: August 14, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 69,679 hours, 21,818 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 70750063
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMPT FLOOR SUPPORT ANGLE ATTACHED ON FLOORBEAM UPPER   FLANGE HAS CORROSION AROUND FASTENER HOLE AT STA 1059, X 41-55.  FABRICATED NEW FLOOR SUPPORT ON MAE TRAVELER T8/754037.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-31-01.  MAJOR REPAIR.
